# SDR CA970421086

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Out Of Spec
- Location: Width
- Part time: 4,423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER SENT FOR BENCH CHECK AFTER REPORTS OF VIBRATION. INSPECTION FOUND THE PROPELLER BLADE WIDTHS WERE NOT THE SAME. THE PROPELLER HAD BEEN FILED IN THE FIELD. THE BALANCE WAS OUT.
